# SDR CHQA200900103

- Difficulty date: April 8, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N272SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145306
- Aircraft time: 21,819 hours, 18,066 cycles
- Engine: Allsn AE3007A
- Engine time: 17,335 hours, 14,993 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Door Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 6033, CVG TO MSY.  AFTER TAKE-OFF THE CREW RECEIVED A CABIN SERVICE DOOR WARNING ON EICAS AND RETURNED TO CVG AND LANDED WITHOUT INCIDENT. MAINTENANCE DEFERRED THE SERVICE DOOR EICAS INDICATION AND RELEASED THE AIRCRAFT FOR SERVICE.  THE DEFERRAL WAS CLEARED ON 4/8/2009 WHEN THE CONNECTOR FOR THE DOOR HARNESS WAS RE-SECURED AND THE DOOR INDICATION OPERATED NORMALLY.
